# SDR UALA2012031401670

- Difficulty date: March 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 47,887 hours, 18,916 cycles
- Engine: Iae V2522A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE STATOR VANE ECAM.  ECAM DIRECTED US TO SHUT DOWN ENGINE.  GROUND FAULTS ON FADEC 1A AND 1B.  REF TSM 75-30-00 PG 295 (TASK 810-843) AND TSM 75-30-00 PG A224 (TASK 810-845).  CFDS SHOWED SVATK & MAINT MSG 75-32-41 CHA & CHB VSV ACT-HC-EEC1.  PER TSM 75-30-00,PG.A203 ACCOMPLISHED LINKAGE-ACTUATOR,VSV STATOR VANE INSPECTION CHECK PER MM75-32-42 & LUB OF HP COMP.  VSV MECH PER MM75-32-42 00007 AND ACCOMPLISHED POWER ASSURANCE CHECKS PER JRH 2-40-35. NO MESSAGES AFTER ENG. RUN.
